Yıl 2020, Cilt 49 , Sayı 2, Sayfalar 793 - 807 2020-04-02

A Minimal Family of Sub-bases

Yiliang Lİ [1] , Yidong LİN [2] , Jinjin Lİ [3] , Jun-e FENG [4] , Hongkun WANG [5]


This paper investigates a minimal family of sub-bases. First, the concept of a minimal family of sub-bases is presented and its properties are studied. Then the relationship between reducts in covering information systems and minimal families of sub-bases is discussed. Based on Boolean matrices, an approach is provided to derive a minimal family of sub-bases. Finally, experiments are conducted to illustrate the effectiveness of the proposed approach.
a minimal family of sub-bases, Boolean matrix, covering information systems, reduct
  • [1] R. Engelking, General Topology, Heldermann Verlag, Berlin, 1989.
  • [2] J.M. Graymala-Busse, Algebraic properties of knowledge representation systems, in: Proceedings of the ACM SIGART international symposium on Methodologies for intelligent systems, ACM, 432-440, 1986.
  • [3] G.M. Lang, Q.G. Li and L.K. Guo, Homomorphisms-based attribute reduction of dynamic fuzzy covering information systems, Int. J. Gen. Syst. 44 (7-8), 791-811, 2015.
  • [4] J.J. Li, K.D. Li and S. Lin, Introduction of Basic Topology, Science Press, Beijing, 2009 (in Chinese).
  • [5] D.Y. Li and Y.C. Ma, Invariant characters of information systems under some homomorphisms, Inf. Sci. 129 (1-4), 211-220, 2000.
  • [6] J.J. Li and Y.L. Zhang, Reduction of subbases and its applications, Utilitas Math. 82 (3), 179-192, 2010.
  • [7] Z. Pawlak, Rough sets, Int. J. Comput. Inf. Sci. 11 (5), 341-356, 1982.
  • [8] T. Speer, A short study of Alexandroff spaces, at http://arxiv.org/abs/0708.2136, 2007.
  • [9] A.H. Tan, J.J. Li and G.P. Lin, Extended results on the relationship between information systems, Inf. Sci. 290, 156-173, 2015.
  • [10] A.H. Tan, J.J. Li and G.P. Lin and Y.J. Lin, Fast approach to knowledge acquistion in covering information systems using matrix operations, Knowl.-Based Syst. 79, 90-98, 2015.
  • [11] A.H. Tan, J.J. Li, Y.J. Lin and G.P. Lin, Matrix-based set approximations and reductions in covering decision information systems, Int. J. Approx. Reason. 59, 68-80, 2015.
  • [12] E.C.C. Tsang, C.Z. Wang, D.G. Chen, C.X. Wu and Q.H. Hu, Communication between information systems using fuzzy rough sets, IEEE Trans. Fuzzy syst. 21 (3), 527-540, 2013.
  • [13] C.Z. Wang, W.Y. Bao, X.X. Wang and Q. He, A mapping between fuzzy covering information systems, Proc. 2013 IEEE International Conference on Granular Computing, 315-319.
  • [14] C.Z.Wang, D.G. Chen and Q.H. Hu, Some invariant properties of ordered information systems under homomorphism, Sci. China: Inf. Sci. 53 (9), 1816-1825, 2010.
  • [15] C.Z. Wang, D.G. Chen and Q.H. Hu, Fuzzy information systems and their homomorphisms, Fuzzy Sets Syst. 249, 128-138, 2014.
  • [16] C.Z. Wang, D.G. Chen, B.Q. Sun and Q.H. Hu, Communication between information systems with covering based rough sets, Inf. Sci. 216, 17-33, 2012.
  • [17] C.Z. Wang, D.G. Chen, C. Wu and Q.H. Hu, Data compression with homomorphism in covering information systems, Int. J. Approx. Reason. 52 (4), 519-525, 2011.
  • [18] C.Z. Wang, D.G. Chen and L.K. Zhu, Homomorphisms between fuzzy information systems, Appl. Math. Lett. 22 (7), 1045-1050, 2009.
  • [19] C.Z. Wang, C.X. Wu, D.G. Chen and W.J. Du, Some properties of relation information systems under homomorphisms, Appl. Math. Lett. 21 (9), 940-945, 2008.
  • [20] C.Z. Wang, C.X. Wu, D.G. Chen, Q.H. Hu and C. Wu, Communicating between information systems, Inf. Sci. 178 (16), 3228-3239, 2008.
  • [21] W. Żakowski, Approximations in the space (U, Π), Demonstr. Math. 16 (3), 761-769, 1983.
  • [22] X.D. Zhang, Matrix analysis and applications, Tsinghua University Press, Beijing, 2004 (in Chinese).
  • [23] P. Zhu, Covering rough sets based on neighborhoods: An approach without using neighborhoods, Int. J. Approx. Reason. 52 (3), 461-472, 2011.
  • [24] P. Zhu and Q.Y. Wen, Some improved results on communication between information systems, Inf. Sci. 180 (18), 3521-3531, 2010.
  • [25] P. Zhu and Q.Y. Wen, Homomorphisms between fuzzy information systems revisited, Appl. Math. Lett. 24 (9), 1548-1553, 2011.
  • [26] P. Zhu and Q.Y. Wen, A note on communicating between information systems based on including degrees, Int. J. Gen. Syst. 40 (8), 837-840, 2011.
  • [27] P. Zhu, H.Y. Xie and Q.Y. Wen, A unified definition of consistent functions, Fund. Inf. 135 (3), 331-340, 2014.
  • [28] P. Zhu, H.Y. Xie and Q.Y. Wen, A unified view of consistent functions, Soft Comput. 21 (9), 2189-2199, 2017.
Birincil Dil en
Konular Matematik
Bölüm Matematik
Yazarlar

Orcid: 0000-0002-8994-4491
Yazar: Yiliang Lİ
Kurum: Minnan Normal University
Ülke: China


Orcid: 0000-0001-7552-5555
Yazar: Yidong LİN
Kurum: Xiamen University
Ülke: China


Orcid: 0000-0001-9947-6858
Yazar: Jinjin Lİ
Kurum: Minnan Normal University
Ülke: China


Orcid: 0000-0003-3881-3042
Yazar: Jun-e FENG
Kurum: Minnan Normal University
Ülke: China


Orcid: 0000-0002-5443-319X
Yazar: Hongkun WANG
Kurum: Georgetown University
Ülke: United States


Tarihler

Yayımlanma Tarihi : 2 Nisan 2020

Bibtex @araştırma makalesi { hujms477534, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe Üniversitesi}, year = {2020}, volume = {49}, pages = {793 - 807}, doi = {10.15672/hujms.477534}, title = {A Minimal Family of Sub-bases}, key = {cite}, author = {Lİ, Yiliang and LİN, Yidong and Lİ, Jinjin and FENG, Jun-e and WANG, Hongkun} }
APA Lİ, Y , LİN, Y , Lİ, J , FENG, J , WANG, H . (2020). A Minimal Family of Sub-bases. Hacettepe Journal of Mathematics and Statistics , 49 (2) , 793-807 . DOI: 10.15672/hujms.477534
MLA Lİ, Y , LİN, Y , Lİ, J , FENG, J , WANG, H . "A Minimal Family of Sub-bases". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 793-807 <https://dergipark.org.tr/tr/pub/hujms/issue/53568/477534>
Chicago Lİ, Y , LİN, Y , Lİ, J , FENG, J , WANG, H . "A Minimal Family of Sub-bases". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 793-807
RIS TY - JOUR T1 - A Minimal Family of Sub-bases AU - Yiliang Lİ , Yidong LİN , Jinjin Lİ , Jun-e FENG , Hongkun WANG Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.477534 DO - 10.15672/hujms.477534 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 793 EP - 807 VL - 49 IS - 2 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.477534 UR - https://doi.org/10.15672/hujms.477534 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics A Minimal Family of Sub-bases %A Yiliang Lİ , Yidong LİN , Jinjin Lİ , Jun-e FENG , Hongkun WANG %T A Minimal Family of Sub-bases %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 2 %R doi: 10.15672/hujms.477534 %U 10.15672/hujms.477534
ISNAD Lİ, Yiliang , LİN, Yidong , Lİ, Jinjin , FENG, Jun-e , WANG, Hongkun . "A Minimal Family of Sub-bases". Hacettepe Journal of Mathematics and Statistics 49 / 2 (Nisan 2020): 793-807 . https://doi.org/10.15672/hujms.477534
AMA Lİ Y , LİN Y , Lİ J , FENG J , WANG H . A Minimal Family of Sub-bases. Hacettepe Journal of Mathematics and Statistics. 2020; 49(2): 793-807.
Vancouver Lİ Y , LİN Y , Lİ J , FENG J , WANG H . A Minimal Family of Sub-bases. Hacettepe Journal of Mathematics and Statistics. 2020; 49(2): 807-793.